# SDR CALA2021100601789

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 45,914 hours, 16,480 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta129.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 REV H OP001 CRACK FOUND ON R/H HORIZONTAL STAB STA 129.50 I/B OF DRAIN HOLE CRACK LENGTH IS 0.375 REF AAR N/R 9633983 REQUIRED DETAIL VISUAL INSP 9000 F/C. EXTERNAL LOW FREQ EDDY CURRENT INSP 9000 F/C. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. CUTOUT DAMAGED AREA AND INSTALLED FILLER AND SKIN EXTERNAL REPAIR DOUBLER AT HORIZONTAL STAB STA 129.50 I/B DRAIN HOLE I.A.W B737 SRM 55-10-01-2R-11 REPAIR 11 CAT B INSPECTION CUTOUT DAMAGED AREA AND INSTALLED FILLER AND SKIN EXTERNAL REPAIR DOUBLER AT HORIZONTAL STAB STA 129.50 I/B DRAIN HOLE I.A.W B737 SRM 55-10-01-2R-11 REPAIR 11 CAT B INSPECTION REQUIREDDETAIL VISUAL INSP 9000 F/C EXTERNAL LOW FREQ EDDY CURRENT INSP 9000 F/C REPEAT INSPIS REQUIRED
